# SDR COMA2008122970008

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 15,351 hours, 11,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHAFED FROM RIGHT ACM WATER LINE.  BLENDED OUT DAMAGED AREA AND PERFORMED REPAIR IN ACCORDANCE WITH EA 70-5361-02470.
